MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah TRIATHLON P/A CR BEADED #2L; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer

Stryker Orthopaedics-Mahwah TRIATHLON P/A CR BEADED #2L; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer
Catalog Number 5517F201
Medical Device Problem Codes Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been similar event(s) for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The following information was provided: a left femur was implanted on a right tka on (b)(6) 2023.The registry flagged it with the hospital.Patient reporting symptoms consistent with incorrect side femur.

Brand Name
TRIATHLON P/A CR BEADED #2L
Common Device Name
Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Limerick
raheen business park
limerick NA
EI   NA
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key24981009
Report Number0002249697-2026-00336
Device Sequence Number9698403
Product Code JWH
UDI-Device Identifier07613327040906
UDI-Public07613327040906
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K242831
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5517F201
Device Lot NumberP6T7T
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer07/03/2026
Initial Report FDA Received Date04/24/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexFemale
Patient Weight127 LB